# SDR DALA2016071505331

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 68,844 hours, 51,400 cycles
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO AN OIL STRAINER CLOGGED MESSAGE.  MAINTENANCE FOUND METAL ON THE MCD AND IN THE OIL FILTER. ENGINE CHANGE REQUIRED.
